# SDR ASAA9880164

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLT 196, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WAS STUCK OPEN.  REPOSITIONED WINDOW HINGE PIN IN CLEVIS AND OPERATED NORMALLY.  (M)
